# SDR ASOA201610256075

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 29,907 hours, 18,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SILL IAW SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
